MathSciNet Relay Station
MathSciNet bibliographic data
MR921108 35J15 (31B10)
Leutwiler, Heinz Best constants in the Harnack inequality for the Weinstein equation. Aequationes Math. 34 (1987), no. 2-3, 304–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement